Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 308, NWS St. Louis, MO

July 3, 2024Iron County, Madison County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 3, 2024, 3:58 PM CDT for Iron County, Madison County, Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2024, 3:58 PM CDT (20:58 UTC)
Expired
Jul 3, 2024, 5:00 PM CDT
In force
62 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Iron County, MO, Madison County, MO

The radar

The St Louis radar (KLSX), 127 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2090 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2090 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
2.1
Supercell composite
12.0

Open this sounding in Storm Lab

The text

As transmitted.

584 
WUUS53 KLSX 032058
SVRLSX
MOC093-123-032200-
/O.NEW.KLSX.SV.W.0308.240703T2058Z-240703T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
358 PM CDT Wed Jul 3 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Iron County in southeastern Missouri...
  Madison County in southeastern Missouri...

* Until 500 PM CDT.

* At 358 PM CDT, a severe thunderstorm was located over Glover,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fredericktown, Ironton, Pilot Knob, Arcadia, Junction City, Cobalt,
  Marquand, Glover, Roselle, Catherine Place, Hogan, Mine La Motte,
  and Chloride.

This also includes Fort Davidson Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3760 9077 3765 9065 3764 9065 3764 9015
      3755 9014 3742 9015 3741 9077
TIME...MOT...LOC 2058Z 262DEG 25KT 3753 9067 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kimble
5 follow-up statements
098 
WWUS53 KLSX 032119
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
419 PM CDT Wed Jul 3 2024

MOC093-123-032200-
/O.CON.KLSX.SV.W.0308.000000T0000Z-240703T2200Z/
Iron MO-Madison MO-
419 PM CDT Wed Jul 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EAST CENTRAL IRON AND MADISON COUNTIES IN SOUTHEASTERN
MISSOURI...

At 419 PM CDT, a severe thunderstorm was located near Roselle, moving
east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fredericktown, Ironton, Arcadia, Junction City, Cobalt, Marquand,
Roselle, Mine La Motte, and Catherine Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3755 9067 3764 9061 3764 9015 3755 9014
      3742 9015 3741 9063
TIME...MOT...LOC 2119Z 269DEG 21KT 3751 9053 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kimble
217 
WWUS53 KLSX 032126
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
426 PM CDT Wed Jul 3 2024

MOC093-032136-
/O.CAN.KLSX.SV.W.0308.000000T0000Z-240703T2200Z/
Iron MO-
426 PM CDT Wed Jul 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL IRON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3760 9055 3760 9053 3764 9053 3764 9015
      3755 9014 3742 9015 3741 9055
TIME...MOT...LOC 2126Z 269DEG 27KT 3749 9044 

$$

MOC123-032200-
/O.CON.KLSX.SV.W.0308.000000T0000Z-240703T2200Z/
Madison MO-
426 PM CDT Wed Jul 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR MADISON COUNTY IN SOUTHEASTERN MISSOURI...

At 426 PM CDT, a severe thunderstorm was located 8 miles north of
Saco, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fredericktown, Junction City, Cobalt, Marquand, Roselle, Mine La
Motte, and Catherine Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3760 9055 3760 9053 3764 9053 3764 9015
      3755 9014 3742 9015 3741 9055
TIME...MOT...LOC 2126Z 269DEG 27KT 3749 9044 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kimble
224 
WWUS53 KLSX 032134
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
434 PM CDT Wed Jul 3 2024

MOC123-032200-
/O.CON.KLSX.SV.W.0308.000000T0000Z-240703T2200Z/
Madison MO-
434 PM CDT Wed Jul 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN MADISON COUNTY IN SOUTHEASTERN MISSOURI...

At 434 PM CDT, a severe thunderstorm was located near Cobalt, moving
east at 25 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fredericktown, Junction City, Cobalt, Marquand, Mine La Motte, and
Catherine Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3753 9044 3764 9040 3764 9015 3755 9014
      3742 9015 3741 9044
TIME...MOT...LOC 2134Z 269DEG 23KT 3749 9028 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kimble
727 
WWUS53 KLSX 032148
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
448 PM CDT Wed Jul 3 2024

MOC123-032200-
/O.CON.KLSX.SV.W.0308.000000T0000Z-240703T2200Z/
Madison MO-
448 PM CDT Wed Jul 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN MADISON COUNTY IN SOUTHEASTERN MISSOURI...

At 448 PM CDT, a severe thunderstorm was located near Marquand,
moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fredericktown and Marquand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3749 9030 3761 9026 3764 9015 3755 9014
      3742 9015 3741 9030
TIME...MOT...LOC 2148Z 268DEG 25KT 3748 9015 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kimble
831 
WWUS53 KLSX 032154
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
454 PM CDT Wed Jul 3 2024

MOC123-032204-
/O.EXP.KLSX.SV.W.0308.000000T0000Z-240703T2200Z/
Madison MO-
454 PM CDT Wed Jul 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IN
SOUTHEASTERN MISSOURI WILL EXPIRE AT 500 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 3749 9030 3761 9026 3764 9015 3755 9014
      3742 9015 3741 9030
TIME...MOT...LOC 2154Z 262DEG 25KT 3749 9010 

$$

Kimble

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:26 PM CDT, 32 minutes earlier. Its key messages:

  • Scattered showers and thunderstorms are expected this afternoon. through Thursday morning. A few of the storms could be severe this afternoon and early this evening mainly over southeastern Missouri and southwestern Illinois, with the main threat being damaging wind gusts.
  • Showers and thunderstorms through tonight will be capable of locally heavy rainfall, leading to a threat of flash flooding. This is particularly the case for locations that received rainfall Wednesday morning.
  • After a lull in showers and thunderstorms late Thursday morning into Thursday afternoon, another round of showers and thunderstorms is expected Thursday evening. Some thunderstorms will be strong to severe, primarily capable of damaging wind gusts and locally heavy rainfall.
  • The combination of heat and humidity will allow heat index values to climb to around 105 degrees over parts of southeast Missouri where a Heat Advisory is in effect into early this evening.
Area forecast discussion, Jul 3, 3:26 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
326 PM CDT Wed Jul 3 2024

.KEY MESSAGES...

- Scattered showers and thunderstorms are expected this afternoon. through
  Thursday morning. A few of the storms could be severe this
  afternoon and early this evening mainly over southeastern
  Missouri and southwestern Illinois, with the main threat being
  damaging wind gusts.

- Showers and thunderstorms through tonight will be capable of locally
  heavy rainfall, leading to a threat of flash flooding. This is
  particularly the case for locations that received rainfall
  Wednesday morning.

- After a lull in showers and thunderstorms late Thursday morning into
  Thursday afternoon, another round of showers and thunderstorms
  is expected Thursday evening. Some thunderstorms will be strong
  to severe, primarily capable of damaging wind gusts and locally
  heavy rainfall.

- The combination of heat and humidity will allow heat index
  values to climb to around 105 degrees over parts of southeast
  Missouri where a Heat Advisory is in effect into early this
  evening.

&&

.SHORT TERM...  (Through Late Thursday Night)
Issued at 325 PM CDT Wed Jul 3 2024

A very active stretch of weather is expected over the next 24-36
hours across the CWA. Currently, a cold front has sagged southward
into the CWA from the north, and is roughly draped along the I-70
corridor. South of this front is at least a couple of outflow
boundaries from earlier convection, with agitated cumulus and a
couple of thunderstorms forming along them across portions of
southern Missouri. This convection is forming in an environment
characterized by MLCAPE of 2,500-3,500 and effective bulk shear of
35-40 kts per recent SPC mesoanalysis. This will lead to a threat of
isolated to scattered showers and thunderstorms mainly south of the
front as weak upper-level divergence via a shortwave moves over the
area, with the better focus for strong to severe storms along and
south of the outflow boundaries over far southeastern Missouri and
southwestern Illinois. The main threat is damaging wind gusts,
though brief instances of hail up to 1" are possible, and this
threat will exist through the early evening before instability
wanes.

The CWA will then see a brief lull in convection later this evening
as the first round of convection dies off and/or moves eastward out
of the area. The low-level jet will then ramp up and nose into the
region, interacting with the front to produce scattered showers and
thunderstorms through the overnight hours across much of the CWA.
Severe weather is not expected with this overnight round, though
convection will be capable of locally heavy rainfall given deep warm
cloud depths and precipitable water of at least 2". With all the
rain that fell across portions of central Missouri, and training
thunderstorms expected this afternoon into tomorrow morning across
southeastern Missouri and southwestern Illinois, a Flood Watch has
been issued for this portion of the area due to the threat of flash
flooding.

As the low level jet weakens and veers tomorrow morning, convection
will gradually come to an end from west to east, kicking off another
lull in rain chances for much of the CWA. Late morning and afternoon
showers and thunderstorms can't be ruled out for portions of the
area as a subtle shortwave passes overhead, though confidence in
this occurring is low given capping and a lack of instability seen in
deterministic model soundings, as well as a lack of a signal for
convection in the CAMs.

The greatest chance for showers and thunderstorms comes Thursday
evening as another cold front surges into the area. Ahead of this
front late Thursday afternoon and evening, the 12z HREF mean has
approximately 3,000 J/kg of SBCAPE and 30-35 kts of 0-6km bulk shear
over portions of western and central Missouri. Given the
environment, multicellular convection is expected to form along this
front during the late afternoon, eventually congealing into a line
or multiple line segments as it moves east-southeast. Currently,
this convection is expected to remain mainly along and west of the
Mississippi River. The main threats with this convection, especially
with any line segments, is damaging wind gusts. Locally heavy
rainfall is also expected, and given it will likely track over
portions of central Missouri where copious rainfall has occurred
recently, there will be a threat of flash flooding. Also of concern
given the amount of outdoor events for the holiday is frequent
lightning associated with convection during the peak firework
display timeframe. Even if thunderstorms are not severe, they will
pose a threat of lightning to those who are outdoors. Convection and
rain will move out of the area during the early morning hours of
Friday as the cold front sweeps through the region.

Elmore

&&

.LONG TERM...  (Friday through Next Wednesday)
Issued at 325 PM CDT Wed Jul 3 2024

Given the plethora of hazards in the short period, only a brief
synopsis of the extended period will be given. Guidance consensus is
that upper-level troughing will persist over the eastern U.S.
through this portion of the period, leading to high confidence in an
extended stretch of near normal to below normal temperatures. Rain
chances will be confined to shortwaves diving south-southeastward
within the northwesterly flow over the Middle Mississippi Valley.
There is little consensus in the placement and timing of these
shortwaves among guidance, leading to broad-brushed low rain chances
both temporally and spatially starting early next week. However,
plenty of dry time is expected through this portion of the period.

Elmore

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 112 PM CDT Wed Jul 3 2024

Convection from last night and this morning has dissipated,
leaving dry conditions across the region currently. However, this
will be short-lived, as additional showers and thunderstorms are
expected along a cold front later this afternoon and evening. This
is mainly a concern for KSUS, KSTL, and KCPS, though impacts also
can't be ruled out at KCOU and KJEF. Additional showers and
thunderstorms are expected again tonight, and confidence is high
that these will impact all local terminals. The threat of
lightning may linger longer than current shown in the TAFs, but
the current timing of VCTS represents when confidence is greatest
in impacts. Low stratus is expected along the front, impacting
KCOU, KJEF, and KUIN tomorrow morning, with this low stratus
currently expected to remain just to the north of KSUS, KSTL, and
KCPS.

Elmore

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch from 7 PM CDT this evening through late Thursday
     night for Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin
     MO-Gasconade MO-Iron MO-Jefferson MO-Madison MO-Moniteau MO-
     Montgomery MO-Osage MO-Reynolds MO-Saint Charles MO-Saint
     Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

     Heat Advisory until 8 PM CDT this evening for Iron MO-Madison MO-
     Reynolds MO.

IL...Flood Watch from 7 PM CDT this evening through late Thursday
     night for Monroe IL-Randolph IL-Saint Clair IL-Washington
     IL.

&&

WFO LSX
Hazardous weather outlook, Jul 3, 3:35 PM CDT, 23 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
335 PM CDT Wed Jul 3 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-042045-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
335 PM CDT Wed Jul 3 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

There is a chance of thunderstorms over the region through tonight.
A few of these storms may become strong to severe across southeast
Missouri into southwest Illinois early this evening. Damaging winds
will be the primary threat. Locally heavy rainfall will also be
possible this afternoon and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms Thursday morning and then again
Thursday evening and night. Some of the storms Thursday evening and
night could become strong to severe and capable of mainly damaging
wind gusts and locally heavy rainfall. There is a low chance of
storms across portions of the area Sunday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any instances of wind damage, flash
flooding, and rainfall amounts to NWS St. Louis.

Elmore

In the hours before

Local storm report, Jul 3, 10:45 AM CDT, 5 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1045 AM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Rain             2 N Saint Charles       38.82N 90.51W
07/03/2024  E1.65 Inch       St. Charles        MO   CO-OP Observer

            Corrects previous rain report from 2 N Saint
            Charles.

&&

CS
Local storm report, Jul 3, 10:46 AM CDT, 5 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1046 AM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     Rain             1 S Cottleville         38.74N 90.65W
07/03/2024  E2.51 Inch       St. Charles        MO   CO-OP Observer

            Corrects previous rain report from 1 S
            Cottleville.

&&

CS
Local storm report, Jul 3, 10:52 AM CDT, 5 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1052 AM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Rain             2.4 E Labadie           38.52N 90.81W
07/03/2024  E3.62 Inch       Franklin           MO   Cocorahs

&&

CS
Local storm report, Jul 3, 10:54 AM CDT, 5 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1054 AM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 AM     Rain             5 N Columbia            39.03N 92.33W
07/03/2024  E5.80 Inch       Boone              MO   Public

&&

CS
Local storm report, Jul 3, 11:13 AM CDT, 4 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1113 AM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Rain             1 NNE Troy              38.99N 90.97W
07/03/2024  E2.72 Inch       Lincoln            MO   Cocorahs

&&

CS
Local storm report, Jul 3, 12:14 PM CDT, 3 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1214 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     Rain             2 WSW Weldon Spring     38.70N 90.68W
07/03/2024  M2.89 Inch       St. Charles        MO   Official NWS Obs

            Total rainfall at WFO LSX.

&&

Pfahler

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:07 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby38 min
Jul 2, 8:24 PM CDTSevere Thunderstorm WarningLSXLewis51 min
Jul 2, 9:11 PM CDTSevere Thunderstorm WarningLSXShelby48 min
Jul 2, 10:58 PM CDTSevere Thunderstorm WarningLSXMonroe62 min
Jul 2, 11:23 PM CDTAreal Flood AdvisoryLSXMonroe, Shelby2 hr
Jul 2, 11:34 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone41 min
Jul 3, 1:55 AM CDTAreal Flood AdvisoryLSXAudrain, Boone, Callaway30 min
Jul 3, 2:20 AM CDTHeat AdvisoryLSXIron, Madison, Reynolds15 hr
Jul 3, 2:25 AM CDTFlash Flood WarningLSXAudrain, Boone, Callaway6 hr
Jul 3, 4:25 AM CDTRiver Flood WarningLSXBoone17 hr
Jul 3, 4:44 AM CDTAreal Flood AdvisoryLSXAudrain, Lincoln, Montgomery, Pike, Warren45 min
Jul 3, 5:29 AM CDTFlash Flood WarningLSXAudrain, Callaway, Lincoln, Montgomery, Pike, Warren3 hr
Jul 3, 7:29 AM CDTFlash Flood WarningLSXFranklin, Gasconade, Montgomery, Saint Charles, Saint Louis, Warren3 hr
Jul 3, 7:50 AM CDTFlash Flood WarningLSXOsage3 hr
Jul 3, 10:33 AM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau6 days
Jul 3, 10:33 AM CDTRiver Flood WarningLSXFranklin, Warren7 days
Jul 3, 10:33 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis21 days
Jul 3, 11:42 AM CDTRiver Flood WarningLSXJefferson21 days
Jul 3, 11:42 AM CDTRiver Flood WarningLSXSaint Charles21 days
Jul 3, 11:42 AM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis21 days
Jul 3, 2:23 PM CDTFlood WatchLSXBoone, Callaway, Cole, Crawford, Franklin, Gasconade and 14 more37 hr
Jul 3, 4:28 PM CDTAreal Flood AdvisoryLSXIron, Reynolds3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.